I am 19 years old and The Rheumatologist told me He is scared to give me certain types of medication because I am so young... He said that they can be very severe... i just wanted to know of any of you could tell me what could actually happen.. He said one thing is my eyes could get affected... but I didn't think of asking how about anything else. I would really like your help and to know what could come with these medications.. thank you!
Posts You May Be Interested In
Does anyone know if a better RA forum than this one? I always loved to come here. I would read a lot & post some. Now it's so hard for me to read the posts. I have a laptop & half the screen is taken up by the huge banner at the top. I don't like it. I'm not comfortable with it. I will probably not hang around very long. So sad. :(
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...